# SDR AALA960727

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49238
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Defective
- Location: Acm Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DFW-DEN - FLT 1295 - DURING CRUISE, ELECTRICAL BURNING ODOR NOTED IN AFT CABIN AREA WITH NO OTHER ABNORMAL INDICATIONS.  PRECAUTIONARY TURNED POWER OFF TO REAR GALLEY AND AIRCRAFT PROCEEDED TO DEN, LANDING WITHOUT INCIDENT.  PLACARDED AIR CONDITIONING SYSTEM RECIRC FAN AND AIRCRAFT RETURNED TO SERVICE.  SUBSEQUENTLY REPLACED AIR CONDITIONING SYSTEM RECIRC FAN AT DFW/04.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO ODOR NOTED.  PLACARD REMOVED.  (M)
